# SDR 2007UALA01395

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 55,147 hours, 20,670 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS DISAGREE INDICATION ON APPROACH.  [SUP 06-06-07]  FLAPS FAILED TO MOVE. TRAILING EDGE LIGHT ILLUMINATED.  EICAS MESSAGE 'TE FLAP DISAGREE' DISPLAYED.  FLAPS OPERATE NORMALLY ON ALTERNATE SYSTEM.  CONDUCTED OPERATION CHECKS OF THE FLAP AND LEADING EDGE SYSTEM,  COULD NOT DUPLICATE PROBLEM AND CAUSE OF DISCREPANCY NOT ESTABLISHED.
